# SDR DL757951642

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 940-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LIGHTNING STRIKE AT 12 O'CLOCK AT STA 940 TO 950 AND L2-L3 STRINGERS.  INSTALLED BLIND FLUSH HEAD RIVET AT STATION 940, APPROX 14 INCHES LT SIDE OF CENTERLINE IAW SRM 53-00-01.  EDDY CURRENT INSP, C/W FLUSH TEMP OVERSIZE FASTENER INSTALLED.  RE-INSPECT AT 2,500 FLT CYCS 53-00-01D PG 221.
